Research Repository

Browse by Author: Hassani, M

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Number of items: 3.

Mohammadzadeh Karizaki, M, Hassani, M and Dragomir, Silvestru ORCID: 0000-0003-2902-6805 (2016) Explicit solution to modular operator equation TXS* - SX*T* = A. Kragujevac Journal of Mathematics, 40 (2). 280 - 289. ISSN 1450-9628

Hassani, M and Sofo, Anthony ORCID: 0000-0002-1277-8296 (2015) Sharp Bounds for the Constant e. Vietnam Journal of Mathematics, 43 (3). 629 - 633. ISSN 2305-221X

Hassani, M and Sofo, Anthony ORCID: 0000-0002-1277-8296 (2014) Identities for the volume of the unit hyperspheres. Journal of Inequalities and Special Functions, 5 (3). 28 - 35. ISSN 2217-4303